# SDR HNAA2009102000315

- Difficulty date: October 15, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 52,985 hours, 58,829 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Malfunctioned
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEICE BOOT'S IN AUTO AND FAST MODE, LT OTBD AND RT INBD BOOTS WILL NOT ILLUMINATE OR INFLATE, TAIL BOOTS ADVISORY LIGHTS LT OTBD AND RT INBD AND OTBD ILLUMINATES SIMULTANEOUSLY. GROUND RAN ACFT UNABLE TO DUPLICATE PROBLEM CONNECTED SHOP AIR TO ACFT RT WING EJECTOR AND LWR TAIL EJECTOR PLUGGED CYCLED EJECTORS.  CHECKS GOOD.  REPLACED RT WING INBD LT WING INBD AND UPPER TAILS DISTRIBUTOR VALVES IAW 30-10-16 AND BULLETIN 30-3. GROUND RUN AFTER. OPS CHECK GOOD.
